# SDR CNMA20110027

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,572 hours, 11,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 56026
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT 3RD FROM AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R & R BATTERY CHARGER.  OPS CHECK NORMAL AT THIS TIME IAW AMM 33-51.
